| Model Number |
VTICMO12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticmo12.6 -17.00/2.0/155 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's left eye (os).On 07-feb-2023 the lens was removed and replaced with a spherical lens of longer length due to lens dislocation.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6- device evaluation: lens was returned dry with residue/debris on product in a specimen cup.Visual inspection found no visible damage to the lens.Claim # (b)(4).